# SDR CALA2013081490449

- Difficulty date: August 14, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 71,294 hours, 13,277 cycles
- Engine: Pwa PW4077
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080408
- Part serial: 231
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT RADAR FAILED GROUND TEST.  RIGHT RADAR INOPERATIVE.  REPLACED RT WEATHER RADAR TRANSCEIVER IAW AMM, CHECKED OK.
